RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1896, Volume 4, Issue 5, Pages 499–501 (Mi izv4325)  

This article is cited in 1 scientific paper (total in 1 paper)

Notice sur les capillaires biliaires

A. Kouliabko


Full text: PDF file (679 kB)


Citation: A. Kouliabko, “Notice sur les capillaires biliaires”, Bulletin de l'Académie Impériale des Sciences, 4:5 (1896), 499–501

Citation in format AMSBIB
\Bibitem{Kou96}
\by A.~Kouliabko
\paper Notice sur les capillaires biliaires
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1896
\vol 4
\issue 5
\pages 499--501
\mathnet{http://mi.mathnet.ru/izv4325}


Linking options:
  • http://mi.mathnet.ru/eng/izv4325
  • http://mi.mathnet.ru/eng/izv/v4/i5/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Bogatyrev, “Effective computation of Chebyshev polynomials for several intervals”, Sb. Math., 190:11 (1999), 1571–1605  mathnet  crossref  mathscinet  zmath  isi
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:68
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019